# SDR AALA202111057407

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 26,023 hours, 10,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DIFFICULT TO LOCK CLOSED FROM THE INTERIOR OF THE AIRCRAFT. ADJUSTED L1 DOOR GUIDE ARM PER MM 52-11-00-820-801 OPERATIONS CHECK OK PER AMM 52-11-00-700-804 REPLACED ROD END PER AMM 52-11-00
